MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 18 CM (7") APPX 0.43 ML, PRESSURE INFUSION EXT SET W/SURPLUG¿ MICRO CLEAR, ROTAT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 18 CM (7") APPX 0.43 ML, PRESSURE INFUSION EXT SET W/SURPLUG¿ MICRO CLEAR, ROTAT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number IH-EH41810
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was leakage with the pressure infusion ext set w/surplug¿ micro clear.There was unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model: b33122.This product was used for the di and 501k.E1: this complaint was received through: (b)(6).Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
Additional information was received stating that the event occurred in dynamic ct angiography and was not detected prior to direction patient use.There was no serious injury/death, no blood loss, no unprotected chemo exposure, no delay in critical therapy, no adverse operator consequences, and no med/surg intervention required.The device was not changed out/replaced with no further problems encountered.There was patient involvement but no patient harm.
 
Event or Problem Description
Additional information received on 27-jan-2025 stating that the event occurred in dynamic ct angiography and was not detected prior to direct patient use.There was no serious injury/death, no blood loss, no unprotected chemo exposure, no delay in critical therapy, no adverse operator consequences, and no med/surg intervention required.The device was not changed out/replaced with no further problems encountered.Number of involved problematic devices is 10.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The complaint of leakage on item ih-eh41810 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history lot number review couldn't be performed due to the lot number for this complaint was unknown.Additional information in b3, b5, d9, and d10.

Brand Name
18 CM (7") APPX 0.43 ML, PRESSURE INFUSION EXT SET W/SURPLUG¿ MICRO CLEAR, ROTAT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21031081
Report Number9617594-2024-01869
Device Sequence Number19825731
Product Code FPA
UDI-Device Identifier00887709006393
UDI-Public(01)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIH-EH41810
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer01/27/2025
01/28/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/27/2025
02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSYTE AUTOGUARD; INSYTE AUTOGUARD., MFR UNK; MEDIKIT EXTENSION TUBING; MEDIKIT EXTENSION TUBING, MFR UNK
Patient SexUnknown